# SDR AALA202012039014

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 48,118 hours, 33,948 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Amu
- Part number: 2790CB06
- Part serial: 182
- Condition: Inoperative
- Location: Vhf Comms
- Part time: 82,826 hours, 38,589 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  VHF1 AND 2 HAVE EXCESSIVE BLEED OVER FROM ALL OTHER UNSELECTED RADIOS.  DIFFICULT TO HEAR CONTROLLERS INSTRUCTIONS.  REMOVED AND REPLACED AUDIO MANAGEMENT UNIT, PER AMM 23-51-34.
